MathSciNet Relay Station
MathSciNet bibliographic data
MR887502 (88e:20009) 20B35 (20F28)
Zimmerman, Jay Complete groups with nonabelian composition factors. Trans. Amer. Math. Soc. 302 (1987), no. 1, 151–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement